Last update: Sat Oct 14 02:51:54 MDT 2017
@Article{Velte:1972:KEN,
author = "W. Velte",
title = "{{\"U}ber komplement{\"a}re Extremalprobleme bei
nichtlinearen Randwertaufgaben}. ({German}) [{On}
complementary extremal problems in nonlinear
boundary-value problems]",
journal = j-LECT-NOTES-MATH,
volume = "267",
pages = "323--335",
year = "1972",
CODEN = "LNMAA2",
DOI = "https://doi.org/10.1007/BFb0061625",
ISBN = "3-540-05895-8 (print), 3-540-37540-6 (e-book)",
ISBN-13 = "978-3-540-05895-3 (print), 978-3-540-37540-1
(e-book)",
ISSN = "0075-8434 (print), 1617-9692 (electronic)",
ISSN-L = "0075-8434",
MRclass = "65N99",
MRnumber = "0373337 (51 \#9537)",
MRreviewer = "J. W. McLaurin",
bibdate = "Fri May 9 19:07:44 MDT 2014",
bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1970.bib",
URL = "http://link.springer.com/chapter/10.1007/BFb0061625/",
acknowledgement = ack-nhfb,
book-DOI = "https://doi.org/10.1007/BFb0061609",
book-URL = "http://www.springerlink.com/content/978-3-540-37540-1",
fjournal = "Lecture Notes in Mathematics",
journal-URL = "http://link.springer.com/bookseries/304",
language = "German",
}